HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Veterinary Medicine / Faculty of Veterinary Medicine >
Japanese Journal of Veterinary Research >
Volume 66 Number 3 >

Effects of low-dose diminazene aceturate injection followed by clindamycin administration for treating canine Babesia gibsoni infection

Files in This Item:
p221-225 Hisashi_Inokuma.pdf146.14 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/jjvr.66.3.221

Title: Effects of low-dose diminazene aceturate injection followed by clindamycin administration for treating canine Babesia gibsoni infection
Authors: Shiranaga, Nobuyuki Browse this author
Inokuma, Hisashi Browse this author
Keywords: Babesia gibsoni
clindamycine
relapse
Issue Date: Aug-2018
Publisher: Faculty of Veterinary Medicine, Hokkaido University
Journal Title: Japanese Journal of Veterinary Research
Volume: 66
Issue: 3
Start Page: 221
End Page: 225
Abstract: A total of 242 dogs diagnosed with acute Babesia gibsoni infection were administered three subcutaneous injections of low-dose diminazene aceturate (DA). After the initial DA treatment, 20 dogs in grave condition were excluded, and the remaining 222 were divided into 2 groups for the evaluation of clindamycin treatment from days 8 to 29: the clindamycin group, which received oral clindamycin and the control group, which received no drugs. Between days 8 and 29, relapse was observed in 13 of 80 dogs in the clindamycin-group, as compared to 42 of 142 dogs in the control. The relapse rate in the clindamycin-group was significantly lower compared to the control. Low-dose DA injection followed by oral clindamycin administration could effectively prevent relapse.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/71345
Appears in Collections:Japanese Journal of Veterinary Research > Volume 66 Number 3

Submitter: 獣医学部図書室

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University